Steinitz' exchange theorem for infinite bases. II
Compositio Mathematica, Volume 17 (1965-1966), pp. 152-155.
@article{CM_1965-1966__17__152_0,
     author = {Hughes, N. J. S.},
     title = {Steinitz' exchange theorem for infinite bases. {II}},
     journal = {Compositio Mathematica},
     pages = {152--155},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     zbl = {0139.24701},
     mrnumber = {200165},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__152_0/}
}
TY  - JOUR
AU  - Hughes, N. J. S.
TI  - Steinitz' exchange theorem for infinite bases. II
JO  - Compositio Mathematica
PY  - 1965-1966
DA  - 1965-1966///
SP  - 152
EP  - 155
VL  - 17
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1965-1966__17__152_0/
UR  - https://zbmath.org/?q=an%3A0139.24701
UR  - https://www.ams.org/mathscinet-getitem?mr=200165
LA  - en
ID  - CM_1965-1966__17__152_0
ER  - 
%0 Journal Article
%A Hughes, N. J. S.
%T Steinitz' exchange theorem for infinite bases. II
%J Compositio Mathematica
%D 1965-1966
%P 152-155
%V 17
%I Kraus Reprint
%G en
%F CM_1965-1966__17__152_0
Hughes, N. J. S. Steinitz' exchange theorem for infinite bases. II. Compositio Mathematica, Volume 17 (1965-1966), pp. 152-155. http://www.numdam.org/item/CM_1965-1966__17__152_0/

Hughes [1] Steinitz' Exchange Theorem for Infinite Bases. Compositio Mathematica. Vol. 15, Fasc. 2, pp. 113-118, (1968). | Numdam | MR | Zbl